# SDR HALA2021091400136

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 28,142 hours, 4,371 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 374 ON W/A FOUND NBR 4 MAIN TIRE DAMAGED AND DAMAGED R/H INBOARD FLAP. CORRECTIVE ACTION: REMOVED AND REPLACED NBR 4 MAIN TIRE ASSY PER A330 AMM 32-41-11. REPLACED RIGHT WING INBOARD FLAP ASSY. (7720854)
